# SDR IPXA2022061783205

- Difficulty date: June 16, 2022
- Submitted: June 28, 2022
- Operation: General aviation
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 82,272 hours, 15,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA***SUPPLEMENTAL SDR*** @ OAK L1 DOOR STOPS 2/3 OF THE WAY OPEN IT DOES NOT SEEM TO BE THE SWITCH.R&R ED S1-248, S2-730, R2-5324 REF SWPM 20-20-03. REMOVED AND REPLACED PAX DOOR ACTUATOR CONTACTOR IAW SWPM 20-20-03 OPS CHECK IAW 52-10-01 (AMM), OPS TEST GOOD. THIS CLEARS 783967.
